Arkiv för Matematik
Volume 56 (2018)
A simple construction of positive loops of Legendrians
Pages: 377 – 394
We construct positive loops of Legendrian submanifolds in several instances. In particular, we partially recover $G$. Liu’s result stating that any loose Legendrian admits a positive loop, under some mild topological assumptions on the Legendrian. Moreover, we show contractibility of the constructed loops under an extra topological assumption.
2010 Mathematics Subject Classification
Primary 53D10. Secondary 57R17.
Received 4 October 2017
Received revised 23 January 2018
Accepted 17 April 2018
Published 24 May 2022